# SDR FDEA201206192264

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 89,209 hours, 36,563 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012539
- Condition: Cracked
- Location: Cargo Door
- Part time: 89,209 hours, 36,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HINGE FWD SEGMENT INNER SURFACE CRACKED.  PERFORMED HEFC INSPECTION OF AREA IAW NTSMPM 06-10-01.  FOUND POSITIVE ID OF CRACK. REMOVED FWD CARGO DOOR IAW AMM 51-32-04-2.  REMOVED THE CRACKED HINGE SECTION  IAW SRM 51-31-01.  FABRICATED SHIM IAW 51-31-01 INSTALLED SHIM IAW 51-31-01, LOCATED NEW HINGE IAW SRM 51-31-01.
